# SDR 9513759872

- Difficulty date: September 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Door Roller
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT MAIN LANDING GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR WAS RETRACTED.  FLIGHT RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  FOUND LEFT MAIN GEAR DOOR ROLLER OUT OF ADJUSTMENT.  READJUSTED DOOR ROLLER ASSEMBLY, OPERATIONAL CHECK OK ON GEAR SWING.  AIRCRAFT RETURNED TO SERVICE.
